Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I've been taking Primidone for years and years and I'm

I've been taking Primidone for years and years and I'm pretty much under control. I drive a car, eat well, occasionally play oldies on the radio and lead a low-key but satisfactory lifestyle. My doctor is trying to get me to switch to keppra, but after reading about all the bad side effects, I'm leaning toward staying put. Sure, I slur my speech a little and my balance isn't great but all in all I'm satisfied and afraid I'll just be worse, not better. I've asked a number of people whose opinion I value (including a RN), and they all agree with my decision to stay the course. Do you think it's wise to change horses in midstream?
Thu, 8 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have deppression since last year . I started psychological therapy but it has to be stopped. Then my primary Dr. prescribed Paroxetine hcl 20 mg (1 a day) until I go to my next appointment on 8/24 when she will give a referral to either a psychiatrist or a psychologist according to my progress with the medication. I m 73 years old and I also take Primidone 100 mg/day for Essential Tremor by my neurologist. I still feel depressed. My question is: do these two drugs interfere with one another? I don t feel any improvement in any of my two conditions.

doctor1 MD

Can I take Xeralto and Primadone together..I ve had DVTs in the past and I m been taking propanolol with Xeralto for several years. But, I have asthma and my doctor wants me to switch to Primadone, because Propanolol can affect my breathing. Can I safely take Primadone/

doctor1 MD

My 93 year old mother has recently been complaining about night sweats. She has never had them before and I was wondering what could cause them. The only change she has had recently is her Primidone medication that she take for tremors. The doctor increased the dosage when he took her off valium that she had been taking for about 45 years.

Loading Online Doctors....